Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2011 | Journal Article | LibreCat-ID: 40073
@article{Luks_2011, title={Hardy spaces for the Laplacian with lower order perturbations}, volume={204}, DOI={10.4064/sm204-1-3}, number={1}, journal={Studia Mathematica}, publisher={Institute of Mathematics, Polish Academy of Sciences}, author={Luks, Tomasz}, year={2011}, pages={39–62} }
LibreCat | DOI
 

Filters and Search Terms

issn=1730-6337

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed